Dad: My Son’s School Made Him Get COVID Vaccine, Now He Has Heart Condition
Republication by Lawrence Morra III
Zero Lift-Off Only The Beginning
For informational sharing purposes only on this platform
July 6, 2021
This Whole Charade is Straight from the Pits of Hell!!!
These Evil NWO SOB’s are going to pay the ultimate price in hell for eternity!!! This is Mass Homicide and Genocide; just jabbing a child and destroying his life and not even having the parent’s permission is a felony crime! If I had my hands on anyone doing that to mine or anyone near me I don’t think it would end pretty for the jabber at all as I would do anything to protect my own innocent child! This @hit Has to end soon!
Please God in the name of Jesus Christ the Savior, I know you see my pain over this and I’m nothing; but I know my heart and suffering is REAL and for YOU! You can do what you want with me but stop this global EVIL from the Bottomless Pit now; PLEASE!
I know I could have been gone many years ago and in recent years too on several occasions, so you have me here witnessing this for a good reason I know that! My heart is being crushed!
I know of many evil persons around my own locale and then I see far more around the globe and know the demonic forces are too prevalent now for this to sustain much more mayhem like this, as something more horrible will happen! Human decency and morality are waning severely, worse than when Adolph Hitler attempted to establish the Third Reich! No way can this end well!
Lord have Mercy!
Thank you Jesus!
Brother in Christ Jesus,
Lawrence Morra III
Dad: My Son’s School Made Him Get COVID Vaccine, Now He Has Heart Condition
A 17-year-old student, who recovered from COVID but was required to get the vaccine in order to attend school and play soccer, developed a heart condition soon after getting the Pfizer vaccine.
The Defender is experiencing censorship on many social channels. Be sure to stay in touch with the news that matters by subscribing to our top news of the day. It’s free.
A 17-year-old student developed symptoms of a heart condition about one week after his first dose of Pfizer’s COVID vaccine and was subsequently diagnosed with a heart condition, his father said Tuesday on “Fox & Friends.”
The teen already had COVID and recovered, but was required to get the vaccine in order to play soccer.
The teen’s father, Fabio Berlingieri, said his son was vaccinated on June 15, and about a week later started complaining that “his heart was hurting every time he had a heartbeat.”
At first, Berlingieri thought his son had pulled a muscle playing sports. But when the symptoms persisted, he took him to a walk-in clinic. Doctors gave the teen an EKG, and found nothing wrong, but recommended he see a cardiologist the next day. The cardiologist did a sonogram, which again turned up nothing, then ran some bloodwork.
Berlingieri said they were told it would be two or three days before they got results from the bloodwork. When they did, it was “bad news.”
“They called and said ‘your son has to get to the emergency room today,’” Berlingieri said. “I said today’s his prom, can he go later? They said, ‘no, he has to go now.’”
His son’s troponin levels were “off the charts,” Berlingieri explained, adding that his son was hospitalized for a couple of days.
Berlinigieri’s son missed his prom and now can’t do “all the things he loves to do,” including playing soccer in the fall and surfing. The last cardiologist check-in showed that his “EKG was a little off.”
“What happened, I guess, is the oxygen doesn’t get in those areas,” Berlingieri said. “So it has to heal. So he has to be very careful that he doesn’t do anything strenuous so his heart rate doesn’t increase and [put him in] danger of a heart attack.”
Fox News medical contributor Dr. Nicole Saphier, who appeared in the interview with Berlingieri, said the way the New York Times and the CDC are presenting the data regarding the adverse effects of vaccines in adolescents is “irresponsible.”
“They cherry-pick the way that they present the data. It’s an all or none approach. They say either adolescents are fully vaccinated or every single one of them is going to get COVID-19. That’s the way they are balancing it right now,” Saphier said.
Saphier said more weight should be given to potential adverse effects, like myocarditis and other heart inflammation issues, when deciding who should be vaccinated. She also encouraged the U.S. Food and Drug Administration (FDA) to look closer at vaccines before recommending a universal policy.
When told the teen previously had COVID and recovered, Saphier said:
“Well, unfortunately, they still continue to deny natural immunity having a robust protection, and the truth is it does. We have just as much data showing natural immunity having a strong protective effect as we do the vaccines, but they continue to stop and not acknowledge it.
“Fabio, for himself and his family likely still had positive antibodies.He likely didn’t need the vaccine right now. And here he is not even able to play soccer because he got the vaccine for soccer. It’s irresponsible. It doesn’t make sense. And the FDA needs to look a little bit closer at these vaccines before they continue having universal recommendations.”
Myocarditis is a rare autoimmune inflammatory disease, where the immune system attacks the heart muscle and damages it. When the heart muscle is attacked by the immune system, the damaged cells release a protein called troponin into the bloodstream, according to Dr. Hooman Noorchasm, a cardiothoracic surgeon and immunologist.
“Doctors can detect evidence of heart damage, even when there are few clinical signs of heart trouble, by measuring a blood troponin level,” said Noorchasm. “Normally, this protein is undetectable in healthy persons who are not having a heart attack or are not experiencing myocarditis.”
Pfizer’s COVID vaccine is currently authorized for use in individuals 12 and older. Younger children, between the ages of 5 and 11, 5 to 11 could become eligible to receive a COVID vaccine by September or October, according to a top executive at Pfizer.
As The Defender reported, on June 25 the FDA added a warning to fact sheets — as advised by the Centers for Disease Control and Prevention’s (CDC) Advisory Committee on Immunization Practices — for Pfizer and Moderna COVID vaccines indicating an increased risk of myocarditis and pericarditis following vaccination.
The warning notes reports of adverse events suggest increased risks of myocarditis and pericarditis, particularly following the second dose and with onset of symptoms within a few days after vaccination.
According to the most recent data in the CDC’s Vaccine Adverse Events Reporting System (VAERS), there have been a total of 1,576 cases of myocarditis and pericarditis between December 14 and June 28. Of those 1,576 cases, 1,001 cases are attributed to Pfizer, 523 cases to Moderna and 48 cases to J&J’s COVID vaccine.
This site contains copyrighted material the use of which has not always been specifically authorized by the copyright owner. We are making such material available in our efforts to advance understanding of environmental, political, human rights, economic, democracy, scientific, and social justice issues, etc. We believe this constitutes a ‘fair use’ of any such copyrighted material as provided for in section 107 of the US Copyright Law. In accordance with Title 17 U.S.C. Section 107, the material on this site is distributed without profit to those who have expressed a prior interest in receiving the included information for research and educational purposes. For more info go to: http://www.law.cornell.edu/uscode/17/107.shtml. If you wish to use copyrighted material from this site for purposes of your own that go beyond ‘fair use’, you must obtain permission from the copyright owner. LM